MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 27IN 4-0 S/A FS-2; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 27IN 4-0 S/A FS-2; SUTURE, SURGICAL, ABSORBABLE
Catalog Number Z397H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device mcm780 batch number, and no non-conformances related to the reported complaint condition were identified.Additional device same code reported in 2210968-2019-85759.
 
Event or Problem Description
It was reported that an animal underwent an unknown procedure on unknown date and suture was used.The needles came off of suture during use.It is unknown if a similar device was used or if it was completed successfully.There were no adverse patient consequences reported.

Brand Name
PDSII VIO 27IN 4-0 S/A FS-2
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8907218
Report Number2210968-2019-85758
Device Sequence Number2731219
Product Code NEW
UDI-Device Identifier10705031060838
UDI-Public10705031060838
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue NumberZ397H
Device Lot NumberMCM780
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/23/2019
Initial Report FDA Received Date08/19/2019
Patient Sequence Number1